Authors: Vesić, Nenad 
Zlatanović, Milan
Velimirović, Ana
Title: Projective invariants for equitorsion geodesic mappings of semi-symmetric affine connection spaces
Journal: Journal of Mathematical Analysis and Applications
Volume: 472
Issue: 2
First page: 1571
Last page: 1580
Issue Date: 15-Apr-2019
Rank: M21
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2018.12.009
Abstract: 
In the present paper we study invariants of equitorsion geodesic mappings of non-symmetric affine connection spaces. We generalize invariants of this mapping herein. As the main result, we examine the forms of these invariants in the case of equitorsion geodesic mappings of semi-symmetric spaces.
Keywords: Equitorsion geodesic mapping | Invariant | Non-symmetric affine connection space
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

4
checked on May 30, 2023

Page view(s)

20
checked on May 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.